Effexor Sexual Appetite, Second Guess, Memory Problems, Trouble Sleeping, Good Experience
I was put on Effexor about 5 years ago at the strength of 75mg and that seemed to be fine, or at least I did not notice any negative side effects, but about 8 months ago I spoke with my doctor and we decided to up it to 150mg... Well, just after that I had ... more »
I was put on Effexor about 5 years ago at the strength of 75mg and that seemed to be fine, or at least I did not notice any negative side effects, but about 8 months ago I spoke with my doctor and we decided to up it to 150mg... Well, just after that I had a seizure. I have not ever had one before and had no idea what could have caused it... At the time, I never even thought about it possibly being caused by the change in the dosage of the effexor, but 6 months after that one, I had another one. I did the MRI, all was clear in there in there, I told the doc the rx's that I take, and he didn't seem to think that anything on that front was the culprit... But now, after finally researching it on my own, I am pretty much certain that it is! You know, as a mom, you can tell pretty much the date and time of one of your childrens last bowl movements, but keeping up with my own is unimportant. I say this because, as I was finally reading through this mile long list of side effects, I am not positive, but pretty certain that I have had these only since being on the med, but can't help but second guess that some of it is my old age of 35! lol! blurred vision, confusion, restlessness, irritability, impulsiveness, MEMORY PROBLEMS, trouble sleeping, headaches, agitation, inability to sit still, increased blood pressure, stomach upset, decreased sexual appetite, decreased concentration, seizures... I am sure that there are those out there that have had a good experience with this medication and I am glad for them! My concern though is those that take it, like I did, without reading the possible side effects, and without paying attention to ourselves until we have a seizure and can't explain it. Best wishes to all of you out there that are on it, or are getting off of it!